Abonnement à la biblothèque: Guest
Portail numérique Bibliothèque numérique eBooks Revues Références et comptes rendus Collections
Journal of Automation and Information Sciences
SJR: 0.275 SNIP: 0.59 CiteScore™: 0.8

ISSN Imprimer: 1064-2315
ISSN En ligne: 2163-9337

Volumes:
Volume 52, 2020 Volume 51, 2019 Volume 50, 2018 Volume 49, 2017 Volume 48, 2016 Volume 47, 2015 Volume 46, 2014 Volume 45, 2013 Volume 44, 2012 Volume 43, 2011 Volume 42, 2010 Volume 41, 2009 Volume 40, 2008 Volume 39, 2007 Volume 38, 2006 Volume 37, 2005 Volume 36, 2004 Volume 35, 2003 Volume 34, 2002 Volume 33, 2001 Volume 32, 2000 Volume 31, 1999 Volume 30, 1998 Volume 29, 1997 Volume 28, 1996

Journal of Automation and Information Sciences

DOI: 10.1615/JAutomatInfScien.v32.i4.70
pages 47-56

Robustness Conditions of Adaptive Control Systems with Parametric and Nonparametric Uncertainties

Leonid S. Zhiteckii
International Research and Training Center of Information Technologies and Systems of National Academy of Sciences of Ukraine and Ministry of Education and Science of Ukraine, Kiev

RÉSUMÉ

The problem of adaptive control for discrete-time dynamic objects under the condition of the non-simulated dynamics and bounded noise with unknown level is considered. The main peculiarity of the constructed adaptation algorithm is that the level of value connected with appearing non-simulated dynamics and level of noise are evaluated separately. The sufficient conditions, which guarantee the robust stability for wide class of adaptive control systems with parametric and nonparametric uncertainties, are established.


Articles with similar content:

Robust Control of Some Classes of Nonlinear Discrete-Time Objects Using Linear Controllers
Journal of Automation and Information Sciences, Vol.48, 2016, issue 2
Leonid S. Zhiteckii
Invariant and Stationary Sets of Nonlinear Discrete Systems Under Bounded Perturbations
Journal of Automation and Information Sciences, Vol.29, 1997, issue 4-5
Boris N. Pshenitchnyi, Vsevolod M. Kuntsevich
Synthesis of Impulse Controls under Phase Constraints
Journal of Automation and Information Sciences, Vol.48, 2016, issue 3
Alexander B. Kurzhanski
Uniform Approximations of Functions of Lipschitz Class by Threeharmonic Poisson Integrals
Journal of Automation and Information Sciences, Vol.49, 2017, issue 12
Ulyana Z. Hrabova
THE GENERALIZED PARAMETER METHOD FOR PREDICTION OF CORPORATE NETWORK PARAMETERS
Telecommunications and Radio Engineering, Vol.69, 2010, issue 16
Yu. S. Poverennyi, N. Yu. Naryzhnaya, G. S. Petrichenko